| Model Number |
M00558380 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of balloon burst.
Event or Problem Description
It was reported to boston scientific corporation that a cre fixed wire dilatation balloon was attempted to be used in the esophagus during an esophagogastroduodenoscopy (egd) procedure to treat esophagitis performed on (b)(6) 2026.During the procedure, the balloon burst while inflating at 20 mm.It was reported that no part of the balloon was detached into the patient.The procedure was completed with another of the same device.There were no patient complications as a result of this event and the patient's condition was reported to be fully recovered.